# SDR 2025FA0000584

- Difficulty date: August 21, 2025
- Submitted: August 28, 2025
- Operation: General aviation
- Aircraft: N694ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N560
- Aircraft time: 381 hours
- Engine: Austro E4
- Propeller: Mtprop MTV6R
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Zone 700
- Part time: 381 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS COMING FOR LANDING ON APPROACH, GEAR WAS EXTENDED BUT NLG DOWN & LOCK INDICATION WAS NOT INDICATING. PILOTS WENT THROUGH THEIR TROUBLESHOOTING CHKLIST, NLG STILL NOT INDICATING. PILOTS CONFIRMED NLG DOWN USING COWLING MIRROR & TOWER FLYBY, PILOT PERFORMED EMERGENCY LANDING WITHOUT INCIDENT. MX INSPECTED SYSTEM & FOUND LIGHT BULB HAD FAILED, OPS CHK OF LANDING GEAR SYS WAS GOOD. INCANDESCENT LIGHT BULBS USED IN MULTIPLE SYS AS INDICATOR LIGHTS & ARE PRONE TO FAILURE & HAVE EXPERIENCED MULTIPLE ISSUES WITH THEM. MOST OF OUR OTHER DA42NG ACFT CAME WITH LED BULBS WHICH WE HAVE NO ISSUES WITH, THEY ARE MUCH MORE RELIABLE. WE HAVE BEEN TOLD THE LED BULBS ARE NO LONGER IN PRODUCTION P/N 461K_02_2801_WS.
